# SDR ASAA11510580

- Difficulty date: October 23, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,111 hours, 5,811 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10148
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,170 hours, 5,830 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INITIAL CLIMBOUT RIGHT DUCT PRESSURE 44 LEFT DUCT PRESSURE 22 STAYED LIKE THAT UNTIL FL 300 RIGHT 40 LEFT 25.  LEVEL FL 360 V 380 DUCT PRESSURE VARIED FROM 7-20 PSI DIFFERENCE.  RIGHT HIGH.   PERFORMED BLEED AIR HEALTH CHECK ON NR 1 ENG. REF AMM 36-11-00-700-801.  FOUND BLEED AIR REGULATOR FAILED.  REPLACED NR 1 BLEED AIR REGULATOR. REF AMM 36-11-03.  OPS & LEAK CHECKED NORMAL.  NO LEAKS NOTED.  PERFORMED PRECOOLER HEALTH CHECK REF AMM 36-12-00-700-801.  NO DEFECTS NOTED.
